New Trends in Shape Optimization

  • Aldo Pratelli
  • Günter Leugering

Part of the International Series of Numerical Mathematics book series (ISNM, volume 166)

Table of contents

  1. Front Matter
    Pages i-viii
  2. Beatrice Acciaio, Aldo Pratelli
    Pages 1-17
  3. Michiel van den Berg, Giuseppe Buttazzo, Bozhidar Velichkov
    Pages 19-41
  4. Davide Buoso, Pier Domenico Lamberti
    Pages 43-55
  5. Gian Paolo Leonardi
    Pages 117-139
  6. Günter Leugering, Jan Sokołowski, Antoni Zochowski
    Pages 141-197
  7. Dario Mazzoleni
    Pages 199-215
  8. Volker H. Schulz, Martin Siebenborn, Kathrin Welker
    Pages 229-249
  9. Johannes Semmler, Lukas Pflug, Michael Stingl, Günter Leugering
    Pages 251-269

About this book

Introduction

This volume reflects “New Trends in Shape Optimization” and is based on a workshop of the same name organized at the Friedrich-Alexander University Erlangen-Nürnberg in September 2013. During the workshop senior mathematicians and young scientists alike presented their latest findings. The format of the meeting allowed fruitful discussions on challenging open problems, and triggered a number of new and spontaneous collaborations. As such, the idea was born to produce this book, each chapter of which was written by a workshop participant, often with a collaborator. The content of the individual chapters ranges from survey papers to original articles; some focus on the topics discussed at the Workshop, while others involve arguments outside its scope but which are no less relevant for the field today. As such, the book offers readers a balanced introduction to the emerging field of shape optimization.

Keywords

Constrained problems Dirichlet Eigenvalues Nonlinear PDEs Optimal shapes elliptic equations and systems

Editors and affiliations

  • Aldo Pratelli
    • 1
  • Günter Leugering
    • 2
  1. 1.Department MathematikUniversität Erlangen‐NürnbergErlangenGermany
  2. 2.Department MathematikUniversität Erlangen-NürnbergErlangenGermany

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-319-17563-8
  • Copyright Information Springer International Publishing Switzerland 2015
  • Publisher Name Birkhäuser, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-319-17562-1
  • Online ISBN 978-3-319-17563-8
  • Series Print ISSN 0373-3149
  • Series Online ISSN 2296-6072
  • About this book